Rings close to strongly von Neumann regular

Authors

  • Peter V. Danchev Institute of Mathematics and Informatics, Bulgarian Academy of Sciences,"Acad. G. Bonchev" str., bl. 8, 1113 Sofia, Bulgaria

DOI:

https://doi.org/10.3126/jnms.v2i1.33013

Keywords:

Boolean rings, Strongly regular rings, Finite fields, Jacobson radical

Abstract

Abstract with the full text.

Downloads

Download data is not yet available.
Abstract
45
PDF
48

Downloads

Published

2019-03-31

How to Cite

Danchev, P. V. (2019). Rings close to strongly von Neumann regular. Journal of Nepal Mathematical Society, 2(1), 15–18. https://doi.org/10.3126/jnms.v2i1.33013

Issue

Section

Articles